# SDR SWIA201743337

- Difficulty date: May 10, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 36,887 hours, 31,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 BL 0 FWD RT RADIUS AT FASTENERS CRACKED.  REMOVED AND REPLACED VERTICAL POST IAW SRM. PRESSURE CHECK OKAY.
